Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting spasms with cramping pain followed with heartburn. How to treat it?

Hi, I am getting spasms , almost like contractions, in my stomach feels like I have been punched in the stomach, not to painful but very uncomfortable with cramping pain, I have had a lot of heartburn lately, but not in the last few days, I comes and go s It started on friday, I had a little on saturday nothing yesterday but it started again this morning and I have had it about 4 hrs now
Asked On : Thu, 19 Jul 2012
Answers:  3 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
The cramps with pain and heart burn might be due to gastritis or obstruction in stomach or duodenum. As acid is retained in stomach,it erodes the mucosa causing burning sensation.
I advice you to first avoid spicy food,salty foods,oily or fried foods. Dring lots of water. Divide your meals in to 6 times a day and take only little food which is just enough. Take pantoprazole tablets once in morning before food. If pain does not improve,you need upper gi endoscopy and managed accordingly.
All the best.
Answered: Fri, 20 Jul 2012
I find this answer helpful
OBGYN Dr. Monika Choudhary's  Response
Hi Michpay.

Thank you for putting up your problem to Healcare Magic!
Heart burn and intermittent crampy pain of boring type is suggestive of Acid peptic disease- APD.
Pain comes and goes according to type of food some times spicy and at irregular times causing the problem while regular diets keeping you symptom free.
You can visit your physician for the treatment.
Alternatively you can start OTC Ranitidine 150 BD before meals, about 1hour before major meals, for one and a half month duration.
It will resolve your problem.
I hope this information would be both informative and helpful for

Answered: Fri, 20 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Michpay,
Thanks for query,
It seems that you might have some gastro intestinal infection.
Take Omiprazole,some anti spasmodic and metrogyl-Ofloxacilline medicines after consulting your doctor.
Take light diet like buttermilk,rice,curd etc.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor